Citation:
Yu. M. Meshkova, “Homogenization of the Cauchy problem for parabolic systems with periodic coefficients”, Algebra i Analiz, 25:6 (2013), 125–177; St. Petersburg Math. J., 25:6 (2014), 981–1019
\Bibitem{Mes13}
\by Yu.~M.~Meshkova
\paper Homogenization of the Cauchy problem for parabolic systems with periodic coefficients
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 6
\pages 125--177
\mathnet{http://mi.mathnet.ru/aa1365}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3234842}
\zmath{https://zbmath.org/?q=an:1304.35064}
\elib{https://elibrary.ru/item.asp?id=24002184}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 6
\pages 981--1019
\crossref{https://doi.org/10.1090/S1061-0022-2014-01326-X}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000343074500006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84910016255}
Linking options:
https://www.mathnet.ru/eng/aa1365
https://www.mathnet.ru/eng/aa/v25/i6/p125
This publication is cited in the following 10 articles:
T. A. Suslina, “Homogenization of elliptic and parabolic equations with periodic coefficients in a bounded domain under the Neumann condition”, Izv. Math., 88:4 (2024), 678–759
T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154
M. A. Dorodnyi, T. A. Suslina, “Homogenization of the hyperbolic equations with periodic coefficients in Rd: Sharpness of the results”, St. Petersburg Math. J., 32:4 (2021), 605–703
Meshkova Yu.M., “On Homogenization of the First Initial-Boundary Value Problem For Periodic Hyperbolic Systems”, Appl. Anal., 99:9 (2020), 1528–1563
Yu. M. Meshkova, “Homogenization of periodic parabolic systems in the L2(Rd)-norm with the corrector taken into account”, St. Petersburg Math. J., 31:4 (2020), 675–718
M. A. Dorodnyi, “Homogenization of periodic Schrödinger-type equations, with lower order terms”, St. Petersburg Math. J., 31:6 (2020), 1001–1054
Yu. M. Meshkova, T. A. Suslina, “Homogenization of the Dirichlet problem for elliptic and parabolic systems with periodic coefficients”, Funct. Anal. Appl., 51:3 (2017), 230–235
Yu. M. Meshkova, T. A. Suslina, “Homogenization of the first initial boundary value problem for parabolic systems: Operator error estimates”, St. Petersburg Math. J., 29:6 (2018), 935–978
Meshkova Yu.M. Suslina T.A., “Homogenization of initial boundary value problems for parabolic systems with periodic coefficients”, Appl. Anal., 95:8 (2016), 1736–1775
Yu. M. Meshkova, T. A. Suslina, “Homogenization of Solutions of Initial Boundary Value Problems for Parabolic Systems”, Funct. Anal. Appl., 49:1 (2015), 72–76